# SDR 96ZZZX5738

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Snias AS350B1
- Aircraft serial: 2233
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cross Tube
- Part number: 350A41108700
- Condition: Corroded
- Location: Landing Gear
- Part time: 1,948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSIONS FOUND UNDER THE CHAFING STRIPS OF THE LANDING GEAR CROSS TUBES.
